# SDR UALA2009042001153

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 58,505 hours, 18,593 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Part serial: 72
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT AND CABIN FL370 OBH FOLLOWED BY EQUIP OVRHT EICAS AND OVHT ON EQUIP COOLING SW.  FOUND PRIMARY E&E COOLING FAN FAILED, SMELLED BAD AND BEARING FAILED.  NO DEBRIS IN DUCTING.  REMOVED & REPLACED PRIMARY E&E COOLING FAN.  OPS CHECK NORMAL.  NO SMELL IN COCKPIT OR CABIN WITH PACKS ON & OFF.  TEST ACCOMPLISHED.
